# SDR SWAA2021090877419

- Difficulty date: May 27, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 17,192 hours, 7,824 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT WSTA 736.50 FASTENER HOLE OF RIB 26 MARKED IN BLACK. /
